Acute tubulointerstitial nephritis following ingestion of Chlorella tablets

@article{Yim2006AcuteTN,
  title={Acute tubulointerstitial nephritis following ingestion of Chlorella tablets},
  author={Hyung Eun Yim and Kee Hwan Yoo and W. H. Seo and Nam Hee Won and Young Sook Hong and Joo Won Lee},
  journal={Pediatric Nephrology},
  year={2006},
  volume={22},
  pages={887-888}
}
Here, we report on a boy with acute tubulointerstitial nephritis (ATIN), who developed it following ingestion of Chlorella tablets as a food supplement. He was incidentally detected to have glucosuria, proteinuria, and leukocyturia during school mass screening. He had had a history of ingestion of Chlorella tablets for 3 months. Laboratory studies showed anemia, increased levels of creatinine, decreased glomerular filtration rate (GFR), hypokalemia, hypo-uricemia, hypophosphatemia… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 11 references

Kudrimoti A (2003) Diagnosis and management of acute interstitial nephritis

  • CM Kodner
  • Am Fam Physician
  • 2003
1 Excerpt